# SDR YENA2024070800954

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE UPPER DOUBLE JOGGLE AREA, AT OPEN FASTENER HOLE C, CRACK DIRECTION IS 3 OCLOCK, CONFIRM INDICATION USIN G BOROSCOPE VIEW AS PER NTM 51-90-00, AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1301763 TASKCARD: NR-00047) REF AEROMAN WO 2024 159/1 NR 2024-277060, PERFORMED REPAIR ON FRAME 16 RH SIDE UPPER DOUBLE JOGGLE AREA, AT HOLE C, AT FWD GALLEY AREA (1E/A)  I.A.W A320 SRM 53-11-12-300-012. THIS REPAIR IS CATEGORY B I.A.W A320 SRI 53-11-12-205- CTION THRESHOLD FROM TIME OF A DL/REPAIR EMBODIMENT 6800 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000 FC/FH NOT RELEVANT:5900 FC(FH NOT RELEVANT), INSPECTION METHOD FOR LEADER HOLE: REFER TO TASK 53-11-12-300-012 FIGURE 013: FLOW CHART FOR REPETITIVE INSPECTION, INSPECTION METHOD FOR ASSOCIATED HOLE(S): REFER TO TASK 53-11-12-300-012 FIGURE 013.
